# SDR SWAA2017012311365

- Difficulty date: January 10, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 19,234 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD CORRODED BETWEEN BS. 767 TO BS. 787, RBL 23.     / R&R ANGLE IAW SRM.
